# SDR MALA090134

- Difficulty date: October 24, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 27,515 hours, 30,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Arm Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHTS ARM LIGHT ON FA CONTROL PANEL INOPERATIVE.  RELAMPED ARM LIGHT.
